# SDR 07FDEA05159

- Difficulty date: December 29, 2007
- Submitted: December 31, 2007
- Operation: Air carrier
- Aircraft: N592FE
- Make and model: Doug MD-11F
- Aircraft serial: 48550
- Aircraft time: 52,106 hours, 9,977 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING, LEADING EDGE STRINGER FOUND CRACK AT XOS 1015.  REPAIRED AS PER FEDEX E.A. 1- 5720-117239,  REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100.
